Follow
Mihaly Kovacs
Mihaly Kovacs
Verified email at chalmers.se
Title
Cited by
Cited by
Year
Numerical solutions for fractional reaction–diffusion equations
B Baeumer, M Kovács, MM Meerschaert
Computers & Mathematics with Applications 55 (10), 2212-2226, 2008
1882008
Fractional reproduction-dispersal equations and heavy tail dispersal kernels
B Baeumer, M Kovács, MM Meerschaert
Bulletin of mathematical biology 69 (7), 2281-2297, 2007
1172007
Reprint of: Boundary conditions for fractional diffusion
B Baeumer, M Kovács, MM Meerschaert, H Sankaranarayanan
Journal of Computational and Applied Mathematics 339, 414-430, 2018
952018
Finite element approximation of the linear stochastic wave equation with additive noise
M Kovács, S Larsson, F Saedpanah
SIAM journal on numerical analysis 48 (2), 408-427, 2010
902010
Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise
M Kovács, S Larsson, F Lindgren
BIT Numerical Mathematics 52 (1), 85-108, 2012
862012
Strong convergence of the finite element method with truncated noise for semilinear parabolic stochastic equations with additive noise
M Kovács, S Larsson, F Lindgren
Numerical Algorithms 53 (2), 309-320, 2010
782010
Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise II. Fully discrete schemes
M Kovács, S Larsson, F Lindgren
BIT Numerical Mathematics 53 (2), 497-525, 2013
762013
Rate of weak convergence of the finite element method for the stochastic heat equation with additive noise
M Geissert, M Kovács, S Larsson
BIT Numerical Mathematics 49 (2), 343-356, 2009
762009
Numerical solution of fractional elliptic stochastic PDEs with spatial white noise
D Bolin, K Kirchner, M Kovács
IMA Journal of Numerical Analysis 40 (2), 1051-1073, 2020
722020
Finite element approximation of the Cahn–Hilliard–Cook equation
M Kovács, S Larsson, A Mesforush
SIAM journal on numerical analysis 49 (6), 2407-2429, 2011
712011
On the backward Euler approximation of the stochastic Allen-Cahn equation
M Kovács, S Larsson, F Lindgren
Journal of Applied Probability 52 (2), 323-338, 2015
632015
Introduction to stochastic partial differential equations
M Kovács, S Larsson
Publications of the ICMCS 4, 159-232, 2008
592008
On the discretisation in time of the stochastic Allen–Cahn equation
M Kovács, S Larsson, F Lindgren
Mathematische Nachrichten 291 (5-6), 966-995, 2018
542018
Existence, uniqueness and regularity for a class of semilinear stochastic Volterra equations with multiplicative noise
B Baeumer, M Geissert, M Kovács
Journal of Differential Equations 258 (2), 535-554, 2015
512015
Strong convergence of a fully discrete finite element approximation of the stochastic Cahn--Hilliard equation
D Furihata, M Kovács, S Larsson, F Lindgren
SIAM Journal on Numerical Analysis 56 (2), 708-731, 2018
492018
Reflected spectrally negative stable processes and their governing equations
B Baeumer, M Kovács, M Meerschaert, R Schilling, P Straka
Transactions of the American Mathematical Society 368 (1), 227-248, 2016
432016
Higher order Grünwald approximations of fractional derivatives and fractional powers of operators
B Baeumer, M Kovács, H Sankaranarayanan
Transactions of the American Mathematical Society 367 (2), 813-834, 2015
432015
Unbounded functional calculus for bounded groups with applications
B Baeumer, M Haase, M Kovács
Journal of Evolution Equations 9 (1), 171-195, 2009
432009
Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation
M Kovács, J Printems
Mathematics of Computation 83 (289), 2325-2346, 2014
402014
Fractional partial differential equations with boundary conditions
B Baeumer, M Kovács, H Sankaranarayanan
Journal of Differential Equations 264 (2), 1377-1410, 2018
362018
Weak convergence of Galerkin approximations for fractional elliptic stochastic PDEs with spatial white noise
D Bolin, K Kirchner, M Kovács
BIT Numerical Mathematics 58 (4), 881-906, 2018
322018
Weak convergence of a fully discrete approximation of a linear stochastic evolution equation with a positive-type memory term
M Kovács, J Printems
Journal of Mathematical Analysis and Applications 413 (2), 939-952, 2014
312014
Weak error analysis for semilinear stochastic Volterra equations with additive noise
A Andersson, M Kovács, S Larsson
Journal of Mathematical Analysis and Applications 437 (2), 1283-1304, 2016
302016
Weak convergence of finite element approximations of linear stochastic evolution equations with additive Lévy noise
M Kovács, F Lindner, RL Schilling
SIAM/ASA Journal on Uncertainty Quantification 3 (1), 1159-1199, 2015
302015
On Wavelet-Galerkin methods for semilinear parabolic equations with additive noise
M Kovács, S Larsson, K Urban
Monte Carlo and Quasi-Monte Carlo Methods 2012, 481-499, 2013
262013
On the convergence of rational approximations of semigroups on intermediate spaces
M Kovács
Mathematics of computation 76 (257), 273-286, 2007
252007
Reachability of nonlinear fed‐batch fermentation processes
G Szederkényi, M Kovács, KM Hangos
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 2002
222002
On positivity, shape, and norm-bound preservation of time-stepping methods for semigroups
M Kovács
Journal of mathematical analysis and applications 304 (1), 115-136, 2005
212005
On qualitative properties and convergence of time-discretization methods for semigroups
M Kovács
Louisiana State University and Agricultural & Mechanical College, 2004
212004
Spatial approximation of stochastic convolutions
M Kovács, F Lindgren, S Larsson
Journal of computational and applied mathematics 235 (12), 3554-3570, 2011
202011
Mittag--Leffler Euler Integrator for a Stochastic Fractional Order Equation with Additive Noise
M Kovács, S Larsson, F Saedpanah
SIAM Journal on Numerical Analysis 58 (1), 66-85, 2020
182020
On a randomized backward Euler method for nonlinear evolution equations with time-irregular coefficients
M Eisenmann, M Kovács, R Kruse, S Larsson
Foundations of Computational Mathematics 19 (6), 1387-1430, 2019
182019
Ultrafast subordinators and their hitting times
M Kovács, MM Meerschaert
Publications de l'Institut Mathematique 80 (94), 193-206, 2006
172006
Erratum: Finite element approximation of the Cahn--Hilliard--Cook equation
M Kovács, S Larsson, A Mesforush
SIAM Journal on Numerical Analysis 52 (5), 2594-2597, 2014
152014
Subordinated multiparameter groups of linear operators: Properties via the transference principle
B Baeumer, M Kovács, MM Meerschaert
Functional Analysis and Evolution Equations: The Günter Lumer Volume, 35-50, 2008
132008
Traffic reaction model
G Lipták, M Pereira, B Kulcsár, M Kovács, G Szederkényi
arXiv preprint arXiv:2101.10190, 2021
122021
On the inverse Laplace-Stieltjes transform of A-stable rational functions
M Kovács, F Neubrander
New Zealand J. Math 36, 41-56, 2007
122007
Weak convergence of fully discrete finite element approximations of semilinear hyperbolic SPDE with additive noise
M Kovács, A Lang, A Petersson
ESAIM: Mathematical Modelling and Numerical Analysis 54 (6), 2199-2227, 2020
112020
Fractional reaction-diffusion equation for species growth and dispersal
B Baeumer, M Kovács, MM Meerschaert
Journal of Mathematical Biology, 2007
112007
The surface aerodynamic transfer parameterization method SAPA: description and performance analyses
F Ács, M Kovács
IdŰjárás (Budapest. 1905) 105 (3), 165-182, 2001
92001
On the stochastic Allen-Cahn equation on networks with multiplicative noise
M Kovács, E Sikolya
arXiv preprint arXiv:2011.11359, 2020
82020
Global solutions to stochastic Volterra equations driven by Lévy noise
E Hausenblas, M Kovács
Fractional calculus and applied analysis 21 (5), 1170-1202, 2018
82018
Regularity and numerical approximation of fractional elliptic differential equations on compact metric graphs
D Bolin, M Kovács, V Kumar, A Simas
Mathematics of Computation, 2023
72023
On maximum norm contractivity of second order damped single step methods
I Faragó, M Kovács
Calcolo 40 (2), 91-108, 2003
72003
Error estimates of the backward Euler–Maruyama method for multi-valued stochastic differential equations
M Eisenmann, M Kovács, R Kruse, S Larsson
BIT Numerical Mathematics 62 (3), 803-848, 2022
52022
Surface Finite Element Approximation of Spherical Whittle--Matérn Gaussian Random Fields
E Jansson, M Kovács, A Lang
SIAM Journal on Scientific Computing 44 (2), A825-A842, 2022
52022
Hilbert–Schmidt regularity of symmetric integral operators on bounded domains with applications to SPDE approximations
M Kovács, A Lang, A Petersson
Stochastic Analysis and Applications 41 (3), 564-590, 2023
42023
Approximating multivariate tempered stable processes
B Baeumer, M Kovács
Journal of Applied Probability 49 (1), 167-183, 2012
42012
Some approximation results for mild solutions of stochastic fractional order evolution equations driven by Gaussian noise
K Fahim, E Hausenblas, M Kovács
Stochastics and Partial Differential Equations: Analysis and Computations 11 …, 2023
32023
Subordinated groups of linear operators: properties via the transference principle and the related unbounded operational calculus
B Baeumer, M Kovács
preprint, 2006
32006
Approximation of SPDE covariance operators by finite elements: a semigroup approach
M Kovács, A Lang, A Petersson
IMA Journal of Numerical Analysis 43 (3), 1324-1357, 2023
22023
Stochastic reaction–diffusion equations on networks
M Kovács, E Sikolya
Journal of Evolution Equations 21 (4), 4213-4260, 2021
22021
A remark on the norm of integer order Favard spaces
M Kovács
Semigroup Forum 71, 462-470, 2005
22005
The Traffic Reaction Model: A kinetic compartmental approach to road traffic modeling
M Pereira, B Kulcsár, G Lipták, M Kovács, G Szederkényi
Transportation research part C: emerging technologies 158, 104435, 2024
12024
Nonlinear semigroups for nonlocal conservation laws
M Kovács, MA Vághy
Partial Differential Equations and Applications 4 (4), 32, 2023
12023
Correlations of oral hygiene and health behavior of teenagers living in the cumulatively disadvantaged northern region of Hungary
I Faragó, T Egri, EK Tóth, M Kovács, A Rucska
European Journal of Interdisciplinary Studies 9 (1), 59-70, 2023
12023
On the parabolic Cauchy problem for quantum graphs with vertex noise
M Kovács, E Sikolya
Electronic Journal of Probability 28, 1-20, 2023
12023
Kinetic discretization of one-dimensional nonlocal flow models
MA Vághy, M Kovács, G Szederkényi
IFAC-PapersOnLine 55 (20), 67-72, 2022
12022
Global solutions to the stochastic Volterra Equation driven by L\'evy noise
M Kovács, E Hausenblas
arXiv preprint arXiv:1612.09457, 2016
12016
Reflected stable subordinators for fractional Cauchy problems
B BAEUMER, M KOVÁCS, MM MEERSCHAERT, RL SCHILLING, ...
arXiv preprint arXiv:1301.5605, 2013
12013
Anomalous dispersion by subordinating groups of linear operators and the related unbounded operational calculus
B Baeumer, M Kovács
Preprint, 2008
12008
The maximum-norm of therestricted denominator approximations
M Kovács
Computers & Mathematics with Applications 50 (7), 1115-1123, 2005
12005
Stochastic regular splitting and its application to the iterative methods
I Faragó, M Kovács
Pure Mathematics and Applications 11 (2), 219-230, 2000
12000
Neumann-Neumann type domain decomposition of elliptic problems on metric graphs
M Kovács, MA Vághy
arXiv preprint arXiv:2402.05707, 2024
2024
On the strong Feller property of the heat equation on quantum graphs with Kirchoff noise
M Fkirine, M Kovács, E Sikolya
arXiv preprint arXiv:2401.11866, 2024
2024
A higher order resolvent-positive finite difference approximation for fractional derivatives on bounded domains
B Baeumer, M Kovács, M Parry
Fractional Calculus and Applied Analysis 25 (1), 299-319, 2022
2022
A Higher Order Resolvent-positive Finite Difference Approximation for Fractional Derivatives
B Baeumer, M Kovács, M Parry
arXiv preprint arXiv:2112.08529, 2021
2021
Some approximation results for mild solutions of stochastic fractional order evolution equations driven by Gaussian noise
E Hausenblas, M Kovács
arXiv preprint arXiv:2102.07434, 2021
2021
Boundary conditions for nonlocal one-sided pseudo-differential operators and the associated stochastic processes I
B Baeumer, M Kovács, L Toniazzi
arXiv preprint arXiv:2012.10864, 2020
2020
The rational SPDE approach for Gaussian fields with general smoothness
D Bolin, M Kovács, F Avignon
2018
A Galjorkin-féle végeselem-módszer gyenge konvergenciája sztochasztikus parciális differenciálegyenletek közelítésekor= Weak convergence of Galerkin finite element …
M Kovács
Chalmers University of Technology and University of. Gorhenburg, 2018
2018
Weak Convergence of Galerkin Finite Element Approximations of Stochastic Evolutions with Additive Noise
M Kovács
2018
Weak error analysis via functional It\^ o calculus
M Kovács, F Lindner
arXiv preprint arXiv:1603.08756, 2016
2016
Weak error analysis via functional Itô calculus
M Kovács, F Lindner
arXiv e-prints, arXiv: 1603.08756, 2016
2016
Reaction-Diffusion for the Fractional Mobile-Immobile Model
B Baeumer, MM Meerschaert, M Kovacs
AGU Fall Meeting Abstracts 2011, H31E-1223, 2011
2011
S.: Strong convergence of the finite element method with truncated noise for semilinear parabolic stochastic equations with additive noise
S Larsson, F Lindgren, M Kovács
Numer. Algorithms, 2010
2010
Workshop on Stochastic Partial Differential Equations
S Dahlke, M Röckner, M Kovács, S Larsson, I Gyöngy, G Pavliotis, K Ritter, ...
2009
Unbounded functional calculus for bounded groups with applications
M Kovács
7th joint Australia-New Zealand Mathematics Convention (ANZMC2008), 2008
2008
On positivity, shape, and norm-bound preservation of time-discretization methods for semigroups
M Kovács
Weekend Conference in Differential Equations, 2004
2004
Uncertainty Quantification
IVCFS Set
Numerical methods for fractional SPDEs with applications to spatial statistics Author and Presenter: Kristin Kirchner (Chalmers University, Gothenburg, Sweden) Co-authors
D Bolin, M Kovács
BOUNDARY CONDITIONS FOR FPDE ON A FINITE INTERVAL
B Baeumer, M Kovács
REFLECTED STABLE PROCESSES AND THEIR GOVERNING EQUATIONS
B BAEUMER, M KOVÁCS, MM MEERSCHAERT, RL SCHILLING, ...
The system can't perform the operation now. Try again later.
Articles 1–83